Alert archive / Texas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 264, NWS Lubbock, TX

July 7, 2005Hall County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jul 7, 2005, 12:48 AM CDT for Hall County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 7, 2005, 12:48 AM CDT (05:48 UTC)
Expired
Jul 7, 2005, 1:45 AM CDT
In force
57 min
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

County Hall County, TX

The radar

The Amarillo radar (KAMA), 122 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 11:45 PM CDTSevere Thunderstorm WatchSPC5 hr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 7:43 PM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, Jul 6, 7:43 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
743 PM CDT WED JUL 6 2005

.UPDATE...

HAVE UPDATED ZONES TO ADD SEVERE THUNDERSTORM WATCH NUMBER 615.
LATEST SATELLITE DATA AND RADAR CONTINUES TO SHOW SHOWERS AND
THUNDERSTORMS DEVELOPING OVER THE HIGHER TERRAIN OF EASTERN NEW
MEXICO AND ACROSS THE PANHANDLES. UPPER FLOW FROM THE NORTHWEST
AND EXPECT THIS ACTIVITY TO TRANSLATE SOUTHEAST INTO THE CWFA OVER
THE NEXT FEW HOURS. WILL LIKELY SEE SOME SEVERE WIND GUSTS AND EVEN
A FEW STORMS WITH SOME LARGE HAIL. KLBB 88D NEXRAD SHOWS DRYLINE
RETREATING TO THE WEST ATTM AND LOCATED FROM MULESHOE SOUTH
SOUTHEAST TO BROWNFIELD THEN ON TO BIG SPRING. DEW POINTS HAVE CLIMBED
INTO THE MID 60S AT KLBB AND WINDS HAVE BECOME SOUTHEAST.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&

11/06

In the hours before

Special weather statement, Jul 6, 7:30 PM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
730 PM CDT WED JUL 6 2005

TXZ021>032-070600-
BRISCOE-CHILDRESS-COTTLE-CROSBY-DICKENS-FLOYD-GARZA-HALE-HALL-
HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-STONEWALL-TERRY-YOAKUM-
730 PM CDT WED JUL 6 2005

SEVERE THUNDERSTORM WATCH NUMBER 615 IS IN EFFECT UNTIL 1 AM CDT
THURSDAY MORNING. THE WATCH INCLUDES THE FOLLOWING COUNTIES...

BAILEY...BRISCOE...CASTRO...CHILDRESS...COTTLE...FLOYD...HALE...
HALL...LAMB...MOTLEY...PARMER...AND SWISHER.

HAIL TO 3 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 80
MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS.

REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE
FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES.
Special weather statement, Jul 7, 12:00 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1200 AM CDT THU JUL 7 2005

TXZ021>044-071000-
BRISCOE-CHILDRESS-COTTLE-CROSBY-DICKENS-FLOYD-GARZA-HALE-HALL-
HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-STONEWALL-TERRY-YOAKUM-
1200 AM CDT THU JUL 7 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
UNTIL 5 AM CDT. THE WATCH INCLUDES THE FOLLOWING COUNTIES...

BAILEY...BRISCOE...CASTRO...CHILDRESS...COCHRAN...COTTLE...CROSBY...
DICKENS...FLOYD...GARZA...HALE...HALL...HOCKLEY...KENT...KING...
LAMB...LUBBOCK...LYNN...MOTLEY...PARMER...STONEWALL...SWISHER...
TERRY...AND YOAKUM.

HAIL TO 2.5 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 80
MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS.

REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE
FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 11:58 PM CDTSevere Thunderstorm WarningLUBCastro62 min
Jul 7, 12:29 AM CDTSevere Thunderstorm WarningLUBSwisher61 min
Jul 7, 2:05 AM CDTSevere Thunderstorm WarningLUBMotley55 min
Jul 7, 2:16 AM CDTSevere Thunderstorm WarningLUBBailey44 min
Jul 7, 2:52 AM CDTSevere Thunderstorm WarningLUBHale53 min
Jul 7, 2:57 AM CDTSevere Thunderstorm WarningLUBCottle63 min
Jul 7, 3:16 AM CDTSevere Thunderstorm WarningLUBLubbock59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.